Translator Disclaimer
June 2013 On a new class of rigid Coxeter groups
Tetsuya HOSAKA
Hokkaido Math. J. 42(2): 239-246 (June 2013). DOI: 10.14492/hokmj/1372859586

Abstract

In this paper, we give a new class of rigid Coxeter groups, which is an extension of [9] and a result of D. Radcliffe in [10].

Citation

Download Citation

Tetsuya HOSAKA. "On a new class of rigid Coxeter groups." Hokkaido Math. J. 42 (2) 239 - 246, June 2013. https://doi.org/10.14492/hokmj/1372859586

Information

Published: June 2013
First available in Project Euclid: 3 July 2013

zbMATH: 1273.20035
MathSciNet: MR3112457
Digital Object Identifier: 10.14492/hokmj/1372859586

Subjects:
Primary: 20F55, 20F65

Rights: Copyright © 2013 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.42 • No. 2 • June 2013
Back to Top